| Model Number |
6946M55 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that six days post implant the patient experienced syncope.Upon review of the device transmission it was noted that there was right atrial (ra) lead undersensing noted and p waves were not being sensed on the presenting electrogram (egm).Two days later it was noted that the patient had been admitted to the hospital, ra lead sensitivity had been reprogrammed and there was no undersensing noted on the presenting egm.It was also later noted that right ventricular (rv) lead thresholds were high.The ra and rv leads remain in use.No further patient complications have been reported as a result of this event.